Open Access
Translator Disclaimer
July, 1986 Random $f$-Expansions
Jon Aaronson
Ann. Probab. 14(3): 1037-1057 (July, 1986). DOI: 10.1214/aop/1176992457

Abstract

We consider the asymptotic distribution properties of $f$-expansion digits. In particular, if $x = 1/\varphi_0(x) - 1/\varphi_1(x) - \cdots$ etc., then $\frac{1}{n} \sum^{n-1}_{k=0} \varphi_k \rightarrow 3 \text{in measure}.$

Citation

Download Citation

Jon Aaronson. "Random $f$-Expansions." Ann. Probab. 14 (3) 1037 - 1057, July, 1986. https://doi.org/10.1214/aop/1176992457

Information

Published: July, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0658.60050
MathSciNet: MR841603
Digital Object Identifier: 10.1214/aop/1176992457

Subjects:
Primary: 47A35

Keywords: $f$-expansions , 28D , 60F , 60G , conservative ergodic measure preserving transformation , Darling-Kac distributional limit theorem , Stable laws

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.14 • No. 3 • July, 1986
Back to Top